# SDR EIA2004099

- Difficulty date: May 8, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM, CORROSION AT STA 720 RBL 84.0 WL 199 UNDER FLOOR BOARD.  REMOVED FLOORBEAM AT STA 720 LBL TO RBL 15, PER B747 SRM 53-10-07.
